# SDR DALA2024101610122

- Difficulty date: October 14, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0610201) CORROSION ON FWD CARGO BAY AFT SHIELD STA 500 TO 500A. FWD CARGO BAY AFT SHIELD STA 500-STA 500A WAS REPLACED IAW B737-900 SRM 51-40-02-0G AND DWG# 143A0080.
